DISJOINT CYCLES WITH PRESCRIBED LENGTHS AND INDEPENDENT EDGES IN GRAPHS Wang, Hong;
We conjecture that if is an integer and G is a graph of order n with minimum degree at least (n+2k)/2, then for any k independent edges , , in G and for any integer partition with , G has k disjoint cycles , , of orders , , , respectively, such that passes through for all . We show that this conjecture is true for the case k = 2. The minimum degree condition is sharp in general.
cycles;disjoint cycles;cycle coverings;
S. Abbasi, Spanning cycles in dense graphs, Ph.D. thesis, Rutgers University, 1999.
B. Bollobas, Extremal Graph Theory, Academic Press, London, 1978.
J. Bondy and V. Chvatal, A method in graph theory, Discrete Math. 15 (1976), no. 2, 111-135.
Y. Egawa, R. Faudree, E. Gyori, Y. Ishigami, R. Schelp, and H. Wang, Vertex-disjoint cycles containing specified edges, Graphs Combin. 16 (2000), no. 1, 81-92.
M. H. El-Zahar, On circuits in graphs, Discrete Math. 50 (1984), no. 2-3, 227-230.
P. Erdos and T. Gallai, On maximal paths and circuits of graphs, Acta Math. Acad. Sci. Hungar 10 (1959), 337-356.
C. Magnant and K. Ozeki, Partitioning graphs into paths and cycles, J. Comb. 3 (2012), no. 2, 135-161.
H. Wang, Covering a graph with cycles passing through given edges, J. Graph Theory 26 (1997), no. 2, 105-109.
J. E.Williamson, Panconnected graph II, Period. Math. Hungar. 8 (1977), no. 2, 105-116.